# SDR AALA20050687

- Difficulty date: October 17, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shuttle Valve
- Part number: S274T12010
- Condition: Inoperative
- Location: Anti Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - AUA - DURING CRUISE CREW REPORTED UNCOMMANDED RIGHT HYDRAULIC SYSTEM TRANSFERRING TO LEFT HYDRAULIC SYSTEM.  REMOVED AND REPLACED THE LEFT AND RIGHT ANIT-SKID SHUTTLE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
